# SDR SWAA2012111909586

- Difficulty date: November 16, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 68,858 hours, 58,798 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: M1134
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ROW 13A INOP.  REMOVED AND REPLACED M1134 CHARGER, OPS CHECK GOOD PER M/M.
